# SDR DALA2024081408142

- Difficulty date: June 22, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,278 hours, 40,534 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 RT MLG DOOR CENTER HINGE FWD SUPPORT BRACKET HAS CORROSION AROUND HOLES AND NUT PLATES. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0293:2020-2365/010 00299 ACCOMPLISHED PRI 618740-14 REV 0, REV 1, REV 2 AND REV 3, AND FINAL ER/A 618740-14 REV ORIGINAL. (0407417)
